Said Ngobi, Aurel Stan, "An extension of the Clark-Ocone formula", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 840438, 14 pages, 2004. https://doi.org/10.1155/S0161171204304230
An extension of the Clark-Ocone formula
A white noise proof of the classical Clark-Ocone formula is first provided. This formula is proven for functions in a Sobolev space which is a subset of the space of square-integrable functions over a white noise space. Later, the formula is generalized to a larger class of operators.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.